# SDR 250TR0054

- Difficulty date: October 22, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,483 hours, 26,564 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB FROM BS 490 TO BS 500 AT STR 26 RT IS CRACKED.  REPLACED WEB IAW MFG DWG. 65-20726 AND SRM 51-30-2.
